Subgroups of finitary permutation groups


Asar A. O.

JOURNAL OF GROUP THEORY, vol.11, no.2, pp.229-234, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 2
  • Publication Date: 2008
  • Doi Number: 10.1515/jgt.2008.012
  • Title of Journal : JOURNAL OF GROUP THEORY
  • Page Numbers: pp.229-234

Abstract

This work continues the study of the subgroups of totally imprimitive groups of finitary permutations which was started in [1]. Here some characterizations of non-FC-subgroups and subnormal subgroups of stabilizers of these groups are obtained, and the nontriviality of the core of G in the normalizers of blocks is shown.